# SDR UPS96821306

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 5769600
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  LT WING LEADING EDGE SKIN DOUBLER CRACKED AT DRAIN HOLE STA XFS597 **(MRR FILED OPEN)**    REPAIRED PER UPS EO.
